Gwyn Bellamy
Gwyn Bellamy
School of Mathematics and Statistics, University of Glasgow
Verified email at glasgow.ac.uk - Homepage
Title
Cited by
Cited by
Year
On singular Calogero–Moser spaces
G Bellamy
Bulletin of the London Mathematical Society 41 (2), 315-326, 2009
582009
On deformation quantizations of hypertoric varieties
G Bellamy, T Kuwabara
Pacific Journal of Mathematics 260 (1), 89-127, 2012
322012
A new linear quotient of C 4 admitting a symplectic resolution
G Bellamy, T Schedler
Mathematische Zeitschrift 273 (3-4), 753-769, 2013
232013
Symplectic resolutions of quiver varieties
G Bellamy, T Schedler
arXiv preprint arXiv:1602.00164, 2016
202016
The Calogero-Moser partition for G(m, d, n)
G Bellamy
Nagoya Mathematical Journal 207, 47-77, 2012
202012
Counting resolutions of symplectic quotient singularities
G Bellamy
arXiv preprint arXiv:1405.6925, 2014
192014
Highest weight theory for finite-dimensional graded algebras with triangular decomposition
G Bellamy, U Thiel
Advances in Mathematics 330, 361-419, 2018
142018
Noncommutative algebraic geometry
G Bellamy, D Rogalski, T Schedler, JT Stafford, M Wemyss
Cambridge University Press, 2016
142016
Cuspidal representations of rational Cherednik algebras at t= 0
G Bellamy
Mathematische Zeitschrift 269 (3-4), 609-627, 2011
132011
Hamiltonian reduction and nearby cycles for mirabolic D-modules
G Bellamy, V Ginzburg
Advances in Mathematics 269, 71-161, 2015
112015
Endomorphisms of Verma modules for rational Cherednik algebras
G Bellamy
Transformation Groups 19 (3), 699-720, 2014
102014
On the (non) existence of symplectic resolutions for imprimitive symplectic reflection groups
G Bellamy, T Schedler
arXiv preprint arXiv:1309.3558, 2013
102013
Categorical cell decomposition of quantized symplectic algebraic varieties
G Bellamy, C Dodd, K McGerty, T Nevins
Geometry & Topology 21 (5), 2601-2681, 2017
92017
Cuspidal Calogero–Moser and Lusztig families for Coxeter groups
G Bellamy, U Thiel
Journal of Algebra 462, 197-252, 2016
92016
On the smoothness of centres of rational Cherednik algebras in positive characteristic
G Bellamy, M Martino
Glasgow Mathematical Journal 55 (A), 27-54, 2013
92013
Symplectic reflection algebras
G Bellamy
arXiv preprint arXiv:1210.1239, 2012
92012
On the (non) existence of symplectic resolutions of linear quotients
G Bellamy, T Schedler
Mathematical Research Letters 23 (6), 1537-1564, 2016
82016
Generalized Calogero-Moser spaces and rational Cherednik algebras
G Bellamy
The University of Edinburgh, 2010
82010
Factorization in generalized Calogero–Moser spaces
G Bellamy
Journal of Algebra 321 (1), 338-344, 2009
62009
Rational Cherednik algebras and Schubert cells
G Bellamy
Algebras and Representation Theory 22 (6), 1533-1567, 2019
52019
The system can't perform the operation now. Try again later.
Articles 1–20